# SDR DLM11001767

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 38,606 hours, 4,875 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RT CTR STU SEAT OXYGEN DOOR DID NOT OPEN ON TEST.  RESET LATCH MECHANISM ON FWD CABIN RIGHT CENTER ATTENDANT SEAT OXYGEN DOOR.  CHECKS GOOD PER AMM 35-21-07-5.
